# SDR UPS96421338

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: C338
- Condition: Melted
- Location: P-14 Ctr Main
- Stage of operation: UK
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, FOUND ACCESS LEFT UPPER DECK C/B C338 BURNED.  REPLACED C338 BREAKER, UPPER DECK LIGHTS TEST GOOD.  DEFERRED P-14 C/B PANEL NEEDS HOLE REPAIRED, DEFERRAL NR D117075.
